# SDR SWAA2022031671499

- Difficulty date: February 11, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737*
- Aircraft serial: 34632
- Aircraft time: 53,602 hours, 31,836 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN; STAB STA 184.70; I/B FASTENER ROW;10.5' FROM REAR SPAR. LENGTH OF CRACK : 0.375 CRACK FOUND AT LEFT HORIONTAL STABILIER LOWER SKIN STAB STA 184.70 I/B FASTENER ROW10.5' FROM REAR SPAR. LENGTH OF CRACK : 0.375 / [01] REMOVED FWD SPAR ACCESS PANEL # 331BZ FOR LOWER INSPAR SKIN REPAIR AS PER REF B737 SRM 51-40-02-0G-0.;;[09] PERFORMED COUNTERSINK INSP. ON EXISTING HOLES IN REPAIR AREA OF L/HORIZ. STAB. LWR SKIN STAB STA 184.70 I/B FASTENER ROW 10.5? FROM REAR SPAR IAW B737 NDT PART 6 53-30-00 PROC. 3. NO CRACKS; EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/22;[10] PERFORMED DVI INSPECTION L/H HRZ STB. LOWER SKIN. NO DAMAGE FOUND.;[11] PERFORMED DVI INSPECTION L/H HRZ STB. LOWER SKIN PER B-737 SRM 51-10-04-0G-0. NO DAMAGE FOUND.;[12] OK TO INSTALL REPAIR PARTS AT LEFT HRZ. STB. LOWER SKIN;[13] INSTALLED REPAIR PARTS AT L/H HORIZONTAL STAB. LOWER SKIN PER REF B737-700 SRM 51-40-02-0G-0 AND CCO 55-10-0014(SB 737-55-1096). MIXED SEALANT BMS 5-95 AT 18:30 03/03/2022; SQUEEZE OUT AND FASTENER INSTALLATION VERIFICATION DUE BY 10:30 03/05/2022.
